Propagation of chaos for the Burgers equation

Hirofumi Osada, Shinichi Kotani

研究成果: ジャーナルへの寄稿記事

10 引用 (Scopus)
元の言語英語
ページ(範囲)276-294
ページ数19
ジャーナルJournal of the Mathematical Society of Japan
37
発行部数2
DOI
出版物ステータス出版済み - 1 1 1985

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

これを引用

Propagation of chaos for the Burgers equation. / Osada, Hirofumi; Kotani, Shinichi.

:: Journal of the Mathematical Society of Japan, 巻 37, 番号 2, 01.01.1985, p. 276-294.

研究成果: ジャーナルへの寄稿記事

@article{ecf0af27bb4240b9a8f753bbb780a918,
title = "Propagation of chaos for the Burgers equation",
author = "Hirofumi Osada and Shinichi Kotani",
year = "1985",
month = "1",
day = "1",
doi = "10.2969/jmsj/03720275",
language = "English",
volume = "37",
pages = "276--294",
journal = "Journal of the Mathematical Society of Japan",
issn = "0025-5645",
publisher = "The Mathematical Society of Japan",
number = "2",

}

TY - JOUR

T1 - Propagation of chaos for the Burgers equation

AU - Osada, Hirofumi

AU - Kotani, Shinichi

PY - 1985/1/1

Y1 - 1985/1/1

UR - http://www.scopus.com/inward/record.url?scp=84972579106&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84972579106&partnerID=8YFLogxK

U2 - 10.2969/jmsj/03720275

DO - 10.2969/jmsj/03720275

M3 - Article

AN - SCOPUS:84972579106

VL - 37

SP - 276

EP - 294

JO - Journal of the Mathematical Society of Japan

JF - Journal of the Mathematical Society of Japan

SN - 0025-5645

IS - 2

ER -